Volume 22, 2016, Number 2

Volume 22Number 1 ▷ Number 2 ▷ Number 3Number 4


The definitive solution of Gauss’s lattice points problem in the circle
Original research paper. Pages 1—3
Aldo Peretti
Full paper (PDF, 464 Kb) | Abstract

On irrationality of some distances between points on a circle
Original research paper. Pages 4—9
Mladen Vassilev–Missana
Full paper (PDF, 155 Kb) | Abstract

Catalan triangles and Finucan’s hidden folders
Original research paper. Pages 10—16
A. G. Shannon
Full paper (PDF, 138 Kb) | Abstract

On function “Restrictive factor”
Original research paper. Pages 17—22
Krassimir T. Atanassov
Full paper (PDF, 172 Kb) | Abstract

On transitive polynomials modulo integers
Original research paper. Pages 23—35
Mohammad Javaheri and Gili Rusak
Full paper (PDF, 223 Kb) | Abstract

The n × n × n Points Problem optimal solution
Original research paper. Pages 36—43
Marco Ripà
Full paper (PDF, 557 Kb) | Abstract

Maximal trees with log-concave independence polynomials
Original research paper. Pages 44—53
Eugen Mandrescu and Alexander Spivak
Full paper (PDF, 182 Kb) | Abstract

Series expansions related to the logarithmic mean
Original research paper. Pages 54—57
József Sándor
Full paper (PDF, 126 Kb) | Abstract

Sequences obtained from x2 ± y2
Original research paper. Pages 58—63
J. V. Leyendekkers and A. G. Shannon
Full paper (PDF, 137 Kb) | Abstract

A note on a family of alternating Fibonacci sums
Original research paper. Pages 64—71
Robert Frontczak
Full paper (PDF, 167 Kb) | Abstract

On subgroups of non-commutative general rhotrix group
Original research paper. Pages 72—90
A. Mohammed and U. E. Okon
Full paper (PDF, 208 Kb) | Abstract


Volume 22Number 1 ▷ Number 2 ▷ Number 3Number 4

Comments are closed.